Alert archive / California / Small Craft Advisories in 2020

Small Craft Advisory 110, NWS San Francisco Bay Area, CA

June 16, 2020

NWS San Francisco Bay Area, CA issued this small craft advisory at Jun 16, 2020, 2:37 AM PDT. It took effect at Jun 16, 2020, 9:00 AM PDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jun 16, 2020, 2:37 AM PDT (09:37 UTC)
In effect from
Jun 16, 2020, 9:00 AM PDT
Expired
Jun 16, 2020, 9:00 PM PDT
In force
12 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted.

664 
WHUS76 KMTR 160937
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
237 AM PDT Tue Jun 16 2020

PZZ530-161745-
/O.EXP.KMTR.SC.Y.0109.000000T0000Z-200616T1000Z/
/O.NEW.KMTR.SC.Y.0110.200616T1600Z-200617T0400Z/
San Pablo Bay, Suisun Bay, the West Delta and  the San Francisco
Bay north of the Bay Bridge-
237 AM PDT Tue Jun 16 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 9 PM
PDT THIS EVENING...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and choppy
  waters expected.

* WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San 
  Francisco Bay north of the Bay Bridge.

* WHEN...From 9 AM this morning to 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ535-161745-
/O.EXP.KMTR.SC.Y.0109.000000T0000Z-200616T1000Z/
/O.NEW.KMTR.SC.Y.0110.200616T1600Z-200617T0400Z/
Monterey Bay-
237 AM PDT Tue Jun 16 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 9 PM
PDT THIS EVENING...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and 
  seas 8 to 10 feet at 10 seconds expected.

* WHERE...Monterey Bay.

* WHEN...From 9 AM this morning to 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ565-161745-
/O.CON.KMTR.GL.W.0014.000000T0000Z-200617T0400Z/
Coastal Waters from Point Pinos to Point Piedras Blancas
California out to 10 nm-
237 AM PDT Tue Jun 16 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

* WHAT...Northwest winds 25 to 35 kt with gusts up to 45 kt and 
  seas 9 to 14 feet at 10 seconds.

* WHERE...Coastal Waters from Point Pinos to Point Piedras 
  Blancas California out to 10 nm.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ570-161745-
/O.EXT.KMTR.SC.Y.0109.000000T0000Z-200618T0400Z/
Waters from Point Arena to Point Reyes 10-60 NM-
237 AM PDT Tue Jun 16 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT WEDNESDAY...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and 
  seas 8 to 13 feet at 11 seconds.

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM.

* WHEN...Until 9 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ571-161745-
/O.EXT.KMTR.SC.Y.0109.000000T0000Z-200618T0400Z/
Waters from Point Reyes to Pigeon Point 10-60 NM-
237 AM PDT Tue Jun 16 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT WEDNESDAY...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and 
  seas 9 to 14 feet at 11 seconds.

* WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM.

* WHEN...Until 9 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ575-161745-
/O.EXT.KMTR.SC.Y.0109.000000T0000Z-200618T0400Z/
Waters from Pigeon Point to Point Pinos 10-60 NM-
237 AM PDT Tue Jun 16 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT WEDNESDAY...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and 
  seas 9 to 13 feet at 11 seconds.

* WHERE...Waters from Pigeon Point to Point Pinos 10-60 NM.

* WHEN...Until 9 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ576-161745-
/O.EXT.KMTR.SC.Y.0109.000000T0000Z-200618T0400Z/
Waters from Point Pinos to Point Piedras Blancas 10-60 NM-
237 AM PDT Tue Jun 16 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT WEDNESDAY...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and 
  seas 8 to 13 feet at 11 seconds.

* WHERE...Waters from Point Pinos to Point Piedras Blancas 10- 
  60 NM.

* WHEN...Until 9 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ540-161745-
/O.EXT.KMTR.SC.Y.0109.000000T0000Z-200618T0400Z/
Coastal Waters from Point Arena to Point Reyes California out to
10 nm-
237 AM PDT Tue Jun 16 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT WEDNESDAY...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and 
  seas 8 to 13 feet at 11 seconds.

* WHERE...Coastal Waters from Point Arena to Point Reyes 
  California out to 10 nm.

* WHEN...Until 9 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ545-161745-
/O.EXT.KMTR.SC.Y.0109.000000T0000Z-200618T0400Z/
Coastal Waters from Point Reyes to Pigeon Point California out to
10 nm-
237 AM PDT Tue Jun 16 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT WEDNESDAY...

* WHAT...Northwest winds 20 to 30 kt and seas 7 to 12 feet at 11 
  seconds.

* WHERE...Coastal Waters from Point Reyes to Pigeon Point 
  California out to 10 nm.

* WHEN...Until 9 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ560-161745-
/O.EXT.KMTR.SC.Y.0109.000000T0000Z-200618T0400Z/
Coastal Waters from Pigeon Point to Point Pinos California out to
10 nm-
237 AM PDT Tue Jun 16 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 7 to 11 feet at 11 seconds.

* WHERE...Coastal Waters from Pigeon Point to Point Pinos 
  California out to 10 nm.

* WHEN...Until 9 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ531-161745-
/O.EXT.KMTR.SC.Y.0109.000000T0000Z-200617T0400Z/
San Francisco Bay South of the Bay Bridge-
237 AM PDT Tue Jun 16 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...West winds 15 to 25 kt with gusts up to 35 kt and rough 
  waters.

* WHERE...San Francisco Bay South of the Bay Bridge.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
2 follow-up statements
416 
WHUS76 KMTR 161536
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
836 AM PDT Tue Jun 16 2020

PZZ565-162345-
/O.CON.KMTR.GL.W.0014.000000T0000Z-200617T0400Z/
Coastal Waters from Point Pinos to Point Piedras Blancas
California out to 10 nm-
836 AM PDT Tue Jun 16 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

* WHAT....Northwest winds 25 to 35 kt with gusts up to 45 kt and 
  seas 9 to 14 feet at 10 seconds.

* WHERE...Coastal Waters from Point Pinos to Point Piedras 
  Blancas California out to 10 nm.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ570-162345-
/O.CON.KMTR.SC.Y.0109.000000T0000Z-200618T0400Z/
Waters from Point Arena to Point Reyes 10-60 NM-
836 AM PDT Tue Jun 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
WEDNESDAY...

* WHAT....Northwest winds 20 to 30 kt with gusts up to 35 kt and 
  seas 8 to 13 feet at 11 seconds.

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM.

* WHEN...Until 9 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ571-162345-
/O.CON.KMTR.SC.Y.0109.000000T0000Z-200618T0400Z/
Waters from Point Reyes to Pigeon Point 10-60 NM-
836 AM PDT Tue Jun 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
WEDNESDAY...

* WHAT....Northwest winds 20 to 30 kt with gusts up to 35 kt and 
  seas 9 to 14 feet at 11 seconds.

* WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM.

* WHEN...Until 9 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ575-162345-
/O.CON.KMTR.SC.Y.0109.000000T0000Z-200618T0400Z/
Waters from Pigeon Point to Point Pinos 10-60 NM-
836 AM PDT Tue Jun 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
WEDNESDAY...

* WHAT....Northwest winds 20 to 30 kt with gusts up to 35 kt and 
  seas 9 to 13 feet at 11 seconds.

* WHERE...Waters from Pigeon Point to Point Pinos 10-60 NM.

* WHEN...Until 9 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ576-162345-
/O.CON.KMTR.SC.Y.0109.000000T0000Z-200618T0400Z/
Waters from Point Pinos to Point Piedras Blancas 10-60 NM-
836 AM PDT Tue Jun 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
WEDNESDAY...

* WHAT....Northwest winds 20 to 30 kt with gusts up to 35 kt and 
  seas 8 to 13 feet at 11 seconds.

* WHERE...Waters from Point Pinos to Point Piedras Blancas 10- 
  60 NM.

* WHEN...Until 9 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ540-162345-
/O.CON.KMTR.SC.Y.0109.000000T0000Z-200618T0400Z/
Coastal Waters from Point Arena to Point Reyes California out to
10 nm-
836 AM PDT Tue Jun 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
WEDNESDAY...

* WHAT....Northwest winds 20 to 30 kt with gusts up to 35 kt and 
  seas 8 to 13 feet at 11 seconds.

* WHERE...Coastal Waters from Point Arena to Point Reyes 
  California out to 10 nm.

* WHEN...Until 9 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ545-162345-
/O.CON.KMTR.SC.Y.0109.000000T0000Z-200618T0400Z/
Coastal Waters from Point Reyes to Pigeon Point California out to
10 nm-
836 AM PDT Tue Jun 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
WEDNESDAY...

* WHAT....Northwest winds 20 to 30 kt and seas 7 to 12 feet at 11
  seconds.

* WHERE...Coastal Waters from Point Reyes to Pigeon Point 
  California out to 10 nm.

* WHEN...Until 9 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ560-162345-
/O.CON.KMTR.SC.Y.0109.000000T0000Z-200618T0400Z/
Coastal Waters from Pigeon Point to Point Pinos California out to
10 nm-
836 AM PDT Tue Jun 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
WEDNESDAY...

* WHAT....Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 7 to 11 feet at 11 seconds.

* WHERE...Coastal Waters from Pigeon Point to Point Pinos 
  California out to 10 nm.

* WHEN...Until 9 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ530-162345-
/O.CON.KMTR.SC.Y.0110.200616T1600Z-200617T0400Z/
San Pablo Bay, Suisun Bay, the West Delta and  the San Francisco
Bay north of the Bay Bridge-
836 AM PDT Tue Jun 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT....West winds 15 to 25 kt with gusts up to 30 kt and choppy
  waters expected.

* WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San 
  Francisco Bay north of the Bay Bridge.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ531-162345-
/O.CON.KMTR.SC.Y.0109.000000T0000Z-200617T0400Z/
San Francisco Bay South of the Bay Bridge-
836 AM PDT Tue Jun 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT....West winds 15 to 25 kt with gusts up to 35 kt and rough
  waters.

* WHERE...San Francisco Bay South of the Bay Bridge.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ535-162345-
/O.CON.KMTR.SC.Y.0110.200616T1600Z-200617T0400Z/
Monterey Bay-
836 AM PDT Tue Jun 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT....Northwest winds 20 to 30 kt with gusts up to 35 kt and 
  seas 8 to 10 feet at 10 seconds expected.

* WHERE...Monterey Bay.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
747 
WHUS76 KMTR 162136
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
236 PM PDT Tue Jun 16 2020

PZZ565-170400-
/O.CON.KMTR.GL.W.0014.000000T0000Z-200617T0400Z/
Coastal Waters from Point Pinos to Point Piedras Blancas
California out to 10 nm-
236 PM PDT Tue Jun 16 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

* WHAT...Northwest winds 25 to 35 kt with gusts up to 40 kt and 
  seas 9 to 14 feet at 10 seconds.

* WHERE...Coastal Waters from Point Pinos to Point Piedras 
  Blancas California out to 10 nm.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ570-170545-
/O.EXT.KMTR.SC.Y.0109.000000T0000Z-200618T1000Z/
Waters from Point Arena to Point Reyes 10-60 NM-
236 PM PDT Tue Jun 16 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT THURSDAY...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and 
  seas 11 to 14 feet at 11 seconds.

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM.

* WHEN...Until 3 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ571-170545-
/O.EXT.KMTR.SC.Y.0109.000000T0000Z-200618T1000Z/
Waters from Point Reyes to Pigeon Point 10-60 NM-
236 PM PDT Tue Jun 16 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT THURSDAY...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and 
  seas 9 to 14 feet at 11 seconds.

* WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM.

* WHEN...Until 3 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ575-170545-
/O.CON.KMTR.SC.Y.0109.000000T0000Z-200618T0400Z/
Waters from Pigeon Point to Point Pinos 10-60 NM-
236 PM PDT Tue Jun 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
WEDNESDAY...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and 
  seas 9 to 14 feet at 11 seconds.

* WHERE...Waters from Pigeon Point to Point Pinos 10-60 NM.

* WHEN...Until 9 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ576-170545-
/O.CON.KMTR.SC.Y.0109.000000T0000Z-200618T0400Z/
Waters from Point Pinos to Point Piedras Blancas 10-60 NM-
236 PM PDT Tue Jun 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 40 kt and 
  seas 9 to 13 feet at 11 seconds.

* WHERE...Waters from Point Pinos to Point Piedras Blancas 10- 
  60 NM.

* WHEN...Until 9 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ540-170545-
/O.CON.KMTR.SC.Y.0109.000000T0000Z-200618T0400Z/
Coastal Waters from Point Arena to Point Reyes California out to
10 nm-
236 PM PDT Tue Jun 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
WEDNESDAY...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and 
  seas 8 to 13 feet at 11 seconds.

* WHERE...Coastal Waters from Point Arena to Point Reyes 
  California out to 10 nm.

* WHEN...Until 9 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ545-170545-
/O.CON.KMTR.SC.Y.0109.000000T0000Z-200618T0400Z/
Coastal Waters from Point Reyes to Pigeon Point California out to
10 nm-
236 PM PDT Tue Jun 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
WEDNESDAY...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and 
  seas 8 to 13 feet at 11 seconds.

* WHERE...Coastal Waters from Point Reyes to Pigeon Point 
  California out to 10 nm.

* WHEN...Until 9 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ560-170545-
/O.CON.KMTR.SC.Y.0109.000000T0000Z-200618T0400Z/
Coastal Waters from Pigeon Point to Point Pinos California out to
10 nm-
236 PM PDT Tue Jun 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 7 to 11 feet at 11 seconds.

* WHERE...Coastal Waters from Pigeon Point to Point Pinos 
  California out to 10 nm.

* WHEN...Until 9 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ530-170400-
/O.CON.KMTR.SC.Y.0110.000000T0000Z-200617T0400Z/
San Pablo Bay, Suisun Bay, the West Delta and  the San Francisco
Bay north of the Bay Bridge-
236 PM PDT Tue Jun 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...A moderate chop.

* WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San 
  Francisco Bay north of the Bay Bridge.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ531-170400-
/O.CON.KMTR.SC.Y.0109.000000T0000Z-200617T0400Z/
San Francisco Bay South of the Bay Bridge-
236 PM PDT Tue Jun 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Choppy waters.

* WHERE...San Francisco Bay South of the Bay Bridge.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ535-170400-
/O.CON.KMTR.SC.Y.0110.000000T0000Z-200617T0400Z/
Monterey Bay-
236 PM PDT Tue Jun 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and 
  seas 6 to 11 feet at 10 seconds.

* WHERE...Monterey Bay.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 15, 10:24 PM PDT, 4 hours 13 minutes earlier.

Area forecast discussion, Jun 15, 10:24 PM PDT, 4 hours 13 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
1024 PM PDT Mon Jun 15 2020

.SYNOPSIS...Temperatures are forecast to be near to slightly
below normal through Tuesday. In addition, breezy conditions are
expected during the afternoon and evening hours, mainly in coastal
areas. Warmer and drier weather will develop Wednesday as onshore
flow weakens considerably and high pressure builds near the West
Coast. Warmest temperatures are expected Wednesday and Thursday
with slight cooling forecast by late in the week.

&&

.DISCUSSION...As of 8:55 PM PDT Monday...An upper trough centered
near the coast of the Pacific Northwest deepened into northern
California today, triggering an increase in onshore flow across
our region. The surface pressure gradient from SFO to SAC
increased to more than 4.5 mb by late afternoon. This resulted in
breezy conditions across much of our area this afternoon and
evening, with locally gusty winds in the areas most prone to windy
conditions during strong onshore flow scenarios. Strongest west
to northwest winds today have been in the typically windy
locations in the North and East Bay. Winds near Altamont Pass have
gusted in excess of 50 mph are a few other locations in the North
and East Bay Hills have seen gusts around 40 mph. Breezy
conditions will persist in these areas for the remainder of the
evening and then gradually subside overnight.

The upper trough axis if forecast to shift inland by Tuesday
morning and a shortwave on the back side of the trough is
projected to track across northern CA in the afternoon. In the
wake of this shortwave, surface high pressure will rapidly build
along the coast of Oregon and northern California. This in turn
will result in gusty northwest winds near the ocean and locally
through coastal gaps on Tuesday afternoon and evening. Winds
could gusts as high as 50 mph at isolated coastal points such as
Point Reyes. Coastal winds are forecast to quickly subside by late
Tuesday evening.

On Tuesday night, surface high pressure will build quickly inland
into eastern Oregon and northern Nevada, setting the stage for
locally gusty north winds in our hills from Tuesday night through
Wednesday morning. Strongest winds will be in the hills of the
North Bay, particularly across the higher elevations of Napa
County and eastern Sonoma County where gusts up to 40 mph are
possible. These north winds will bring a much drier airmass into
our region on Tuesday night and Wednesday. The combination of
gusty winds and a drying airmass will result in fire weather
concerns in our hills beginning Tuesday night. Winds in the hills
will subside on Wednesday afternoon but then pick up again on
Wednesday night. However, winds are not expected to be as strong
on Wednesday night.

High temperatures today were generally within a few degrees of
seasonal averages. The upper trough currently over northern
California is forecast to cool the airmass over our area a bit
going into Tuesday and so most areas will probably see slightly
cooler temperatures tomorrow. However, with winds veering more to
the north by afternoon, the North Bay Valleys will experience some
downslope effects and will probably see temps near persistence
tomorrow, or even slightly warmer.

Warming is forecast in all areas on Wednesday as dry northerly
winds develop in the hills and as an upper ridge offshore builds
closer to the coast. Inland temperatures will warm well into the
80s and lower 90s on Wednesday. Coastal temperatures will also
experience robust warming on Wednesday as models indicate light
north winds near sea level for a time on Wednesday morning.
However, models also forecast a return to light onshore flow
during the afternoon hours which should keep coastal temperatures
mostly in the 70s and lower 80s on Wednesday, with upper 60s right
along the immediate coast.

A few additional degrees of warming is expected on Thursday as
high pressure aloft continues to build eastward over California
and light offshore flow persists in the hills. Thursday will
likely be the warmest day of the week. Onshore flow is forecast to
begin increasing on Friday and this will result in at least
modest cooling late in the week, especially near the coast and in
the coastal valleys. Temperatures are then expected to settle
near seasonal averages, or slightly above, going into the upcoming
weekend.

&&

.AVIATION...As of 10:26 PM PDT Monday...Upper level low over the
Pacific Northwest. Strong winds from 925 mb down to the surface
will keep low clouds confined to the coastal hills tonight. SFO
Bay Area terminals expected to remain VFR but not completely
clear. Wind gusts to 30 kt can be expected through 04Z before
decreasing.

Vicinity of KSFO...VFR with a few low clouds along the coastal
hills. Gusty west winds to 25-30 kt through 12z.

SFO Bridge Approach...Similar to KSFO.

Monterey Bay Terminals...Low clouds slowly increasing over the
hills with MRY in and out of cigs. There is sufficient low level
moisture to bring predominant cigs to MRY and SNS overnight but
confidence is not high as cigs could stay out.

&&

.MARINE...as of 10:17 PM PDT Monday...High pressure over the
southern California interior and high pressure off the central
California coast resulting in increased northwest winds. Strongest
winds will be south of Point Sur where gale force gusts are
expected with breezy winds anticipated over  the bays. Winds will
decrease over the southern and inner waters Wednesday as the high
shifts northward

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .Tngt...SCA...Pt Reyes to Pigeon Pt 0-10 nm
             SCA...Pigeon Pt to Pt Pinos 0-10 nm
             SCA...Pt Arena to Pt Reyes 0-10 nm
             SCA...Pt Arena to Pigeon Pt 10-60 nm
             SCA...Pigeon Pt to Pt Piedras Blancas 10-60 nm
             GLW...Pt Pinos to Pt Piedras Blancas 0-10 nm
             SCA...SF Bay until 3 AM
             SCA...Mry Bay until 3 AM

&&

PUBLIC FORECAST: Dykema
AVIATION: W Pi
MARINE: W Pi

Visit us at www.weather.gov/sanfrancisco

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayarea

Nearby

Small Craft Advisories in California, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.